İsmail Aslan
Approximation by sampling type discrete operators, Communications faculty of sciences university of ankara series A1 mathematics and statistics, 69 (1), 969-980, 2020.

In this paper, we deal with discrete operators of sampling type. It is known that this type of operators are related to generalized sampling series and they have important applications. In this work, using bounded and uniformly continuous functions we get general estimations under usual supremum norm with the help of summability method. We also study the degree of approximation with respect to suitable Lipschitz class of continuous functions. Finally, we give speci c kernels which verify our kernel assumptions.